Simultaneous behaviour of the Fourier coefficients of two Hilbert modular cusp forms

  • Surjeet Kaushik
  • Narasimha KumarEmail author


In this article, we study simultaneous sign changes of the Fourier coefficients of two Hilbert cusp forms of different non-parallel weights. We also study simultaneous non-vanishing of Fourier coefficients of two distinct non-zero primitive Hilbert cuspidal non-CM eigenforms of integral weights at powers of prime ideals.


Hilbert modular forms Fourier coefficients Sign changes Non-vanishing 

Mathematics Subject Classification

Primary 11F03 11F30 Secondary 11F41 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



The authors would like to express their gratitude to an anonymous referee for his/her careful reading of our manuscript and for their suggestions which improved the presentation of the article. The research of the second author was supported partly by the start up research grant of IIT Hyderabad.


  1. 1.
    Gun, S., Kumar, B., Paul, B.: The first simultaneous sign change and non-vanishing of Hecke Eigenvalues of newforms. Preprint arXiv:1801.10590
  2. 2.
    Gun, S., Kohnen, W., Rath, P.: Simultaneous sign change of Fourier-coefficients of two cusp forms. Arch. Math. 105(5), 413–424 (2015)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Kaushik, S., Kumar, N., Tanabe, N.: Equidistribution of signs for Hilbert modular forms of half-integral weight. Res. Number Theory 4(2), 4–13 (2018)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Kohnen, W., Sengupta, J.: Signs of Fourier coefficients of two cusp forms of different weights. Proc. Am. Math. Soc. 137(11), 3563–3567 (2009)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Miyake, T.: Modular Forms. Springer, Berlin (1989)CrossRefGoogle Scholar
  6. 6.
    Panchishkin, A.A.: Non-archimedean \(L\)-functions of Siegel and Hilbert modular forms. Lecture Notes in Mathematics, 1471. Springer, Berlin (1991)Google Scholar
  7. 7.
    Shimura, G.: The special values of the zeta functions associated with Hilbert modular forms. Duke Math. J. 45(3), 637–679 (1978)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Technology HyderabadKandi, SangareddyIndia

Personalised recommendations